American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Antonella Grassi. Birational geometry old and new. Bull. Amer. Math. Soc. 46 (2009) 99-123. MR 2457073.
Abstract, references, and article information   
View Article: PDF

[2] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yoshiaki Fukuma. On sectional genus of quasi-polarized 3-folds . Trans. Amer. Math. Soc. 351 (1999) 363-377. MR 1487615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vincenzo Di Gennaro. A bound on the geometric genus of projective varieties verifying certain flag conditions. Trans. Amer. Math. Soc. 349 (1997) 1121-1151. MR 1390976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lawrence Ein and Robert Lazarsfeld. Singularities of theta divisors and the birational geometry of irregular varieties. J. Amer. Math. Soc. 10 (1997) 243-258. MR 1396893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Kotschick. Non--trivial harmonic spinors on generic algebraic surfaces. Proc. Amer. Math. Soc. 124 (1996) 2315-2318. MR 1372036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. B. Kronheimer. The genus-minimizing property of algebraic curves . Bull. Amer. Math. Soc. 29 (1993) 63-69. MR 1193539.
Abstract, references, and article information   
View Article: PDF

[8] Aaron Bertram, Lawrence Ein and Robert Lazarsfeld. Vanishing theorems, a theorem of Severi, and the equations defining projective varieties . J. Amer. Math. Soc. 4 (1991) 587-602. MR 1092845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information   
View Article: PDF

[10] Zhaohua Luo. An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties. Bull. Amer. Math. Soc. 19 (1988) 319-323. MR 940496.
Abstract, references, and article information   
View Article: PDF

[11] Hurşit Önsiper. Generalized Albanese varieties for surfaces. Bull. Amer. Math. Soc. 17 (1987) 331-332. MR 903745.
Abstract, references, and article information   
View Article: PDF

[12] Serge Lang. Hyperbolic and Diophantine analysis. Bull. Amer. Math. Soc. 14 (1986) 159-205. MR 828820.
Abstract, references, and article information   
View Article: PDF

[13] Allen Tannenbaum. A note on linear systems on $K-3$ surfaces . Proc. Amer. Math. Soc. 86 (1982) 6-8. MR 663853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities . Trans. Amer. Math. Soc. 274 (1982) 109-140. MR 670923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Roger Wiegand and William Krauter. Projective surfaces over a finite field . Proc. Amer. Math. Soc. 83 (1981) 233-237. MR 624904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Mandelbaum. Special handlebody decompositions of simply connected algebraic surfaces . Proc. Amer. Math. Soc. 80 (1980) 359-362. MR 577774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Mandelbaum and Boris Moishezon. On the topology of simply connected algebraic surfaces . Trans. Amer. Math. Soc. 260 (1980) 195-222. MR 570786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Mandelbaum. Irrational connected sums and the topology of algebraic surfaces . Trans. Amer. Math. Soc. 247 (1979) 137-156. MR 517689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Amassa Fauntleroy and Andy R. Magid. Quasi-affine surfaces with $G\sb{a}$-actions . Proc. Amer. Math. Soc. 68 (1978) 265-270. MR 0472839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. Moishezon. Some estimations in the topology of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 83 (1977) 741-744. MR 0440567.
Abstract, references, and article information   
View Article: PDF

[21] R. Mandelbaum. Algebraic surfaces and irrational connected sums of four manifolds. Bull. Amer. Math. Soc. 83 (1977) 369-371. MR 0440564.
Abstract, references, and article information   
View Article: PDF

[22] Richard Mandelbaum and Boris Moishezon. On the topological structure of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 82 (1976) 731-733. MR 0413135.
Abstract, references, and article information   
View Article: PDF

[23] James A. Morrow. Compactifications of $C^2 $. Bull. Amer. Math. Soc. 78 (1972) 813-816. MR 0299827.
Abstract, references, and article information   
View Article: PDF

[24] Temple R. Hollcroft. The general web of algebraic surfaces of order $n$ and the involution defined by it . Trans. Amer. Math. Soc. 35 (1933) 855-868. MR 1501719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Lefschetz and J. H. C. Whitehead. On analytical complexes . Trans. Amer. Math. Soc. 35 (1933) 510-517. MR 1501698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. C. Bullock. Non-conjugate osculating quadrics of a curve on a surface . Trans. Amer. Math. Soc. 35 (1933) 518-531. MR 1501699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Virgil Snyder. Algebraic surfaces invariant under an infinite discontinuous group of birational transformations. I . Trans. Amer. Math. Soc. 14 (1913) 105-108. MR 1500938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Virgil Snyder. Conjugate line congruences contained in a bundle of quadric surfaces . Trans. Amer. Math. Soc. 11 (1910) 371-387. MR 1500869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1